# SDR SIMA202401219002

- Difficulty date: January 19, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N768RD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000230
- Aircraft time: 17,902 hours, 17,480 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Fire
- Location: Gpu
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

GPU SPARK CAUSED SMOKE. GPU PLUG CAUGHT FIRE NO INJURIES.-C/A-REMOVED BURNT AC POWER RECEPTACLE IAW AMM 24-42-03 AND PERFORMED CONTINUITY CHECK OF THE THREE CIRCUIT BREAKERS IN AC EXTERNAL POWER RECEPTACLE IAW SWMP 20-64-00. OPC GOOD
